| Model Number |
TCF-295 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side implant removal from textured to smooth due to the concerns of the product.Healthcare professional later reported right side capsular contracture, baker grade iv.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety/product/procedure/capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed.White particles on the surface of the shell.
Event or Problem Description
Device has been explanted and replaced.